Louis DeBiasio
Louis DeBiasio
Verified email at miamioh.edu
Title
Cited by
Cited by
Year
Tiling 3‐Uniform Hypergraphs With K_4^3− 2e
A Czygrinow, L DeBiasio, B Nagle
Journal of Graph Theory 75 (2), 124-136, 2014
292014
Pósa's conjecture for graphs of order at least 2× 10^8
P Châu, L DeBiasio, HA Kierstead
Random Structures & Algorithms 39 (4), 507-525, 2011
282011
Partitioning random graphs into monochromatic components
D Bal, L DeBiasio
arXiv preprint arXiv:1509.09168, 2015
212015
Monochromatic cycle partitions of graphs with large minimum degree
L DeBiasio, LL Nelsen
Journal of Combinatorial Theory, Series B 122, 634-667, 2017
192017
Density of monochromatic infinite subgraphs
L DeBiasio, P McKenney
Combinatorica 39 (4), 847-878, 2019
122019
An extension of the Hajnal–Szemerédi theorem to directed graphs
A Czygrinow, L DeBiasio, HA Kierstead, T Molla
Combinatorics, Probability and Computing 24 (5), 754-773, 2015
122015
Semi-degree threshold for anti-directed Hamiltonian cycles
L DeBiasio, T Molla
The Electronic Journal of Combinatorics, P4. 34-P4. 34, 2015
102015
Arbitrary orientations of Hamilton cycles in digraphs
L DeBiasio, D Kühn, T Molla, D Osthus, A Taylor
SIAM Journal on Discrete Mathematics 29 (3), 1553-1584, 2015
102015
New lower bounds on the size-Ramsey number of a path
D Bal, L DeBiasio
arXiv preprint arXiv:1909.06354, 2019
92019
Tiling directed graphs with tournaments
A Czygrinow, L DeBiasio, T Molla, A Treglown
Forum of Mathematics, Sigma 6, 2018
72018
Upper density of monochromatic infinite paths
J Corsten, L DeBiasio, A Lamaison, R Lang
arXiv preprint arXiv:1808.03006, 2018
62018
Ore-degree threshold for the square of a Hamiltonian cycle
I Khan, S Faizullah, L DeBiasio
Discrete Mathematics & Theoretical Computer Science 17, 2015
6*2015
On the co-degree threshold for the Fano plane
L DeBiasio, T Jiang
European Journal of Combinatorics 36, 151-158, 2014
62014
A note on bipartite graph tiling
A Czygrinow, L DeBiasio
SIAM Journal on Discrete Mathematics 25 (4), 1477-1489, 2011
62011
2-factors of bipartite graphs with asymmetric minimum degrees
A Czygrinow, L DeBiasio, HA Kierstead
SIAM Journal on Discrete Mathematics 24 (2), 486-504, 2010
62010
Large monochromatic components in multicolored bipartite graphs
L DeBiasio, RA Krueger, GN Sárközy
Journal of Graph Theory 94 (1), 117-130, 2020
52020
Large monochromatic components and long monochromatic cycles in random hypergraphs
P Bennett, L DeBiasio, A Dudek, S English
European Journal of Combinatorics 76, 123-137, 2019
42019
Improved degree conditions for 2-factors with k cycles in hamiltonian graphs
L DeBiasio, M Ferrara, T Morris
Discrete Mathematics 320, 51-54, 2014
42014
Long monochromatic paths and cycles in 2-colored bipartite graphs
L DeBiasio, RA Krueger
Discrete Mathematics 343 (8), 111907, 2020
32020
Large monochromatic components in 3‐edge‐colored Steiner triple systems
L DeBiasio, M Tait
Journal of Combinatorial Designs 28 (6), 428-444, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20